# SDR USAA051004

- Difficulty date: August 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 360
- Part time: 41,152 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - BRACKET, 1 INCH, CRACK, STA 360, STR 7L BRACKET.  REMOVED DAMAGED BRAKET, FRABRICATED NEW BRACKET AND INSTALLED, ISW SRM AND DWG.  (K)
